Access count of this item: 100

Files in This Item:
File Description SizeFormat 
1551-17.pdf467.75 kBAdobe PDFView/Open
Title: Oscillations induced by size-structured populations with saturating food dependent reproduction rate(Theory of Biomathematics and its Applications III)
Authors: Nakaoka, Shinji
Author's alias: 中岡, 慎治
Keywords: size-structure
resource-consumer model
delay equations with infinite delay
state dependent delay
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 93
End page: 98
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.